# SDR UALA2012110606373

- Difficulty date: November 6, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 79,029 hours, 22,901 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 33990046U2
- Part serial: 132
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE LEFT DUCT PRESS AT 38 PSI & RIGHT AT 22 PSI.  PLACED ON MEL CW MEL DDP LOCKED VALVE CLOSED AND PILOT PLUG DISCONNECTED.  REPLACED HIGH STAGE PILOT CONTROLLER PER AMM.  REACTIVATED CONTROLLER REF MEL3611C.  RUN WITHIN LIMITS.
